# SDR IPXA10558059

- Difficulty date: December 29, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Missing
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 FLOOR BOARD MISSING INSERT BS 1020-1100 RBL 25-45 WL 208     REPLACED ONE NEW INSERT ON FLOOR BOARD AT BS 1020-1100 RBL 25-45 WL 208 AS IAW EO NR B757-5320-9692 STEP B8.
